Functional Analysis and Its Applications

, Volume 23, Issue 1, pp 59–61 | Cite as

Singularities and normal forms of odd-dimensional Pfaff equations

  • M. Ya. Zhitomirskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Martinet, "Sur les singularités des formes différentialles," Ann. Inst. Fourier (Grenoble),20, No. 1, 95–178 (1970).Google Scholar
  2. 2.
    V. I. Arnol'd, S. M. Gusein-Zade, and A. N. Varchenko, Singularities of Differentiable Maps, Birkhäuser, Boston—Basel—Stuttgart (1985).Google Scholar
  3. 3.
    M. Ya. Zhitomirskii, "Finitely determined l-forms w, w|0 ≠ 0 are exhausted by the Darboux and Martinet models," Funkts. Anal. Prilozhen.,19, No. 1, 71–72 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • M. Ya. Zhitomirskii

There are no affiliations available

Personalised recommendations